Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 3, 2011, 7:55 AM CDT for Clark County, Taylor County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2011, 7:55 AM CDT (12:55 UTC)
- Expired
- Sep 3, 2011, 8:30 AM CDT
- In force
- 35 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 162 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS53 KARX 031255
SVRARX
WIC019-119-031330-
/O.NEW.KARX.SV.W.0103.110903T1255Z-110903T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT SAT SEP 3 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 830 AM CDT
* AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM JUMP RIVER
TO 11 MILES WEST OF MEDFORD TO OWEN...MOVING EAST AT 35 MPH. THESE
STORMS CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
MEDFORD AROUND 810 AM...
CHELSEA AROUND 815 AM...
ABBOTSFORD AND WESTBORO AROUND 820 AM...
RIB LAKE AROUND 825 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4523 9004 4517 9003 4511 9006 4511 9019
4504 9019 4503 9020 4503 9031 4487 9031
4488 9084 4520 9065 4538 9073 4539 9010
TIME...MOT...LOC 1255Z 271DEG 29KT 4536 9058 4519 9051
4502 9060
WIND...HAIL 60MPH 1.00IN
$$
DAS3 follow-up statements
064
WWUS53 KARX 031305
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 AM CDT SAT SEP 3 2011
WIC019-119-031330-
/O.CON.KARX.SV.W.0103.000000T0000Z-110903T1330Z/
CLARK WI-TAYLOR WI-
805 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TAYLOR
AND NORTHERN CLARK COUNTIES UNTIL 830 AM CDT...
AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM WESTBORO TO
MEDFORD TO OWEN TO THORP...MOVING EAST AT 35 MPH. THESE STORMS CAN
PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
CHELSEA AROUND 810 AM...
WESTBORO AND DORCHESTER AROUND 815 AM...
RIB LAKE AND ABBOTSFORD AROUND 825 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4489 9080 4517 9059 4537 9058 4539 9010
4523 9004 4517 9003 4511 9006 4511 9019
4504 9019 4503 9020 4503 9031 4487 9031
TIME...MOT...LOC 1305Z 271DEG 29KT 4535 9042 4518 9035
4500 9047 4490 9064
WIND...HAIL 60MPH 1.00IN
$$
DAS022
WWUS53 KARX 031316
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 AM CDT SAT SEP 3 2011
WIC019-119-031330-
/O.CON.KARX.SV.W.0103.000000T0000Z-110903T1330Z/
CLARK WI-TAYLOR WI-
816 AM CDT SAT SEP 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TAYLOR
AND NORTHEASTERN CLARK COUNTIES UNTIL 830 AM CDT...
AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM WESTBORO TO
MEDFORD TO DORCHESTER TO OWEN...MOVING EAST AT 35 MPH. THESE STORMS
CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
ABBOTSFORD AROUND 825 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4489 9070 4515 9043 4538 9039 4539 9010
4523 9004 4517 9003 4511 9006 4511 9019
4504 9019 4503 9020 4503 9031 4487 9031
TIME...MOT...LOC 1316Z 271DEG 29KT 4535 9026 4518 9019
4500 9032 4490 9049
WIND...HAIL 60MPH 1.00IN
$$
DAS689
WWUS53 KARX 031329
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
829 AM CDT SAT SEP 3 2011
WIC019-119-031339-
/O.EXP.KARX.SV.W.0103.000000T0000Z-110903T1330Z/
CLARK WI-TAYLOR WI-
829 AM CDT SAT SEP 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR AND
NORTHEASTERN CLARK COUNTIES WILL EXPIRE AT 830 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND WAS
MOVING EAST OUT OF THE WARNED AREA.
LAT...LON 4489 9070 4515 9043 4538 9039 4539 9010
4523 9004 4517 9003 4511 9006 4511 9019
4504 9019 4503 9020 4503 9031 4487 9031
TIME...MOT...LOC 1329Z 271DEG 29KT 4534 9011 4517 9004
4499 9017 4489 9035
$$
DASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:00 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Sep 3, 3:00 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 300 AM CDT SAT SEP 3 2011 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT FORECAST CONCERNS FOCUS ON THE STORMS TODAY...THEN QUIET AND COOLER FOR THE REST OF THE HOLIDAY WEEKEND. LOW LEVEL MOISTURE TRANSPORT FOCUSED INTO AND ACROSS A WEST-EAST RUNNING FRONT ACROSS IA/ILL...ALONG WITH THE AID OF AN UPPER LEVEL SHORTWAVE TROUGH PUSHING EAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY...WERE SPARKING SHOWERS/STORMS ACROSS IA/SOUTHWEST WI EARLY THIS MORNING. MLCAPE OVER 1000 J/KG AND EFFECTIVE SHEAR IN THE 30 KT RANGE WAS HELPING MAKE SOME OF THE STORMS STRONG TO SEVERE. THE 03.00Z NAM AND GFS SUGGEST THE SFC BOUNDARY WILL BE NUDGED A BIT NORTH TODAY...LAYING FROM NORTHERN IA-SOUTHERN WI. 850 MB MOISTURE TRANSPORT WILL CONTINUE TO DRIVE INTO AND ACROSS THE BOUNDARY. MEANWHILE TO THE NORTHWEST A SHORTWAVE TROUGH WILL BE PUSHING ACROSS MN BY 18Z...WITH A SFC COLD FRONT ON THE LEADING EDGE OF THE UPPER LEVEL TROUGH. THESE WEATHER ELEMENTS WILL MERGE INTO ONE SYSTEM AS THEY MOVE EAST ACROSS THE EASTERN GREAT LAKES TONIGHT. THE HIGHER INSTABILTY WILL BE LOCATED ALONG AND SOUTH OF THE WEST-EAST SFC BOUNDARY WITH MUCAPES OF 2500-3500 J/KG. THE STRONGER 0-6 KM SHEAR IS ASSOCIATED WITH THE NORTHWEST TROUGH/COLD FRONT...HOWEVER...0-3 KM SHEAR AROUND THE WEST-EAST FRONT IS 30-35 KTS //FAVORABLE FOR STRONG-DAMAGING WINDS//. THE MIX OF INSTABILTY/SHEAR AND FORCING WOULD SUGGEST THE MAIN SEVERE THREAT TODAY WILL COME FROM THE CURRENT CONVECTION TRACKING EAST ACROSS IA INTO ILL/SOUTHERN WI...AND PERHAPS LATER TODAY OVER SOUTHERN WI/EASTERN IA/ILL. HOWEVER...DON/T THINK WE CAN COMPLETELY RULE OUT STRONGER-POSSIBLE SEVERE STORMS ALONG THE COLD FRONT...ALTHOUGH THAT THREAT MAY LIE MORE ACROSS NORTHERN SECTIONS OF MN/WI. THE PRESSURE GRADIENT TIGHTENS POST THE DEPARTING LOW LATE TONIGHT THROUGH SUNDAY. APPRECIABLE DOWNGLIDE ON THE ISENTROPIC SFCS...WITH STRONG LOW LEVEL COLD AIR ADVECTION AND SUBSIDENCE. EXPECT THE WINDS TO INCREASE AND BECOME GUSTY AS A RESULT. THE WIND FIELD IN THE VERTICAL ISN/T PARTICULARLY STRONG THOUGH PER BUFKIT SOUNDINGS...BUT GUSTS UP 25 TO 30 MPH LOOK POSSIBLE SUN AFTERNOON FOR THE USUAL WINDY LOCALES/OPEN SPACES OF SOUTHEAST MN/NORTHEAST IA. 03.00Z GFS/NAM SUGGEST LOW SATURATION BEING PULLING WELL WEST OF THE DEPARTING LOW...AND EXPECT A GOOD AMOUNT OF CLOUDS FOR NORTHERN PARTS OF THE UPPER MISSISSIPPI RIVER VALLEY. FARTHER SOUTH...COLD AIR ADVECTION CU SHOULD DEVELOP ON THE FRINGES OF THE MAIN CLOUD SHIELD...BUT SUNSHINE SHOULD BE PREVALENT GIVEN THE STRONG SINKING AIR SIGNAL. WILL TAILOR CLOUDS FROM NORTH-SOUTH FOR THESE TRENDS. A SFC HIGH WORKS OVER THE REGION FOR MON/TUE...AND A COUPLE SUNNY AND DRY DAYS SHOULD RESULT. RIVER VALLEY FOG COULD BECOME A CONCERN THANKS TO MOSTLY CLEAR NIGHTS AND LIGHTER SFC WIND FIELDS. THIS POTENTIAL WOULD SEEM TO DEPEND ON HOW MUCH DECOUPLING OCCURS...AND HOW DEEP THE LIGHT WINDS WILL EXTEND. LOOK FOR MUCH COOLER TEMPS FOR SUN/MON...WITH 850 MB TEMPS FALLING FROM 18 C AT 18 Z SAT...TO 3 C BY 12Z MON. HIGHS IN THE 60S WITH LOWS IN THE 40S CAN BE EXPECTED. .LONG TERM...WEDNESDAY THROUGH SATURDAY BOTH THE GFS AND ECMWF CONTINUE TO POINT TO STRONG RIDGING OVER THE WEST...WITH A TROUGH OVER THE EAST. UNLIKE SOME PREVIOUS RUNS THOUGH...THE UPPER LEVEL FLOW ISN/T AS AMPLIFIED...PLUS THEY NOW BRING THE REMNANTS OF THE TROPICAL SYSTEM NORTHWARD UP THE MISSISSIPPI RIVER VALLEY. THE GFS AND EC PUT THE BRAKES ON IT WHEN IT REACHES THE OH RIVER VALLEY BY THU...RETROGRADING IT A BIT WEST BEFORE FORCING IT BACK SOUTH AS AN UPPER LEVEL SHORTWAVE TROUGH DIVES ACROSS THE GREAT LAKES NEXT WEEKEND. LOCALLY...A SFC HIGH WOULD STILL REMAIN THE DOMINANT WEATHER FEATURE...AND DRY CONDITIONS WOULD PREVAIL. CERTAINLY...THE SCENARIO BARES WATCHING AS A PUSH FARTHER NORTH WOULD LEAD TO A STRONGER WETTING POTENTIAL. OTHERWISE...THE SOLUTIONS FAVOR QUIET AND NEAR SEASONABLE TEMPS. && .AVIATION...TODAY THROUGH TONIGHT ACTIVE WEATHER WEATHER TO CONTINUE TODAY AS A VIGOROUS MID-LEVEL TROUGH/SURFACE COLD FRONT MOVES THROUGH THE REGION. OCCASIONAL SHRA/TS WILL RESULT. HIGHEST SEVERE THREAT APPEARS TO BE SOUTH OF THE KLSE/KRST TAF SITES ACROSS NORTHEAST IA/FAR SOUTHWEST WI WHERE BETTER INSTABILITY AND WIND SHEAR WILL EXIST THIS MORNING/TODAY. EXPECT PREDOMINANT MVFR CONDITIONS THROUGH THIS MORNING...WITH POCKETS OF IFR IN FOG AND HEAVIER SHOWER/TS ACTIVITY. COLD FRONT THEN EXITS EAST OF THE AREA THIS EVENING WITH CONDITIONS IMPROVING INTO VFR AS CLOUDS SCATTERED FROM WEST TO EAST. HIGH PRESSURE BUILDING IN FROM THE PLAINS EXPECTED TO KEEP VFR CONDITIONS GOING THROUGH TONIGHT WITH NORTHWEST WINDS STAYING UP IN THE 5 TO 10 MPH RANGE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RIECK AVIATION.......... DAS
Hazardous weather outlook, Sep 3, 5:40 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 540 AM CDT SAT SEP 3 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-041000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 540 AM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS CAN BE EXPECTED TODAY INTO THE EARLY EVENING HOURS. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN THE MAIN THREATS. PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN RECEIVED 2 TO 3 INCHES OF RAIN ALREADY TODAY...AND ADDITIONAL HEAVY RAINFALL IN THOSE AREAS WOULD LIKELY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE NEEDED TODAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Special weather statement, Sep 3, 2:06 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 206 AM CDT SAT SEP 3 2011 IAZ019-029-030-030800- CHICKASAW-CLAYTON-FAYETTE- 206 AM CDT SAT SEP 3 2011 AT 200 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF COUNTY ROADS 3 AND W 13...MOVING NORTHEAST AROUND 45 MPH. WIND GUSTS OF 40 TO 50 MPH MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... OELWEIN...FAYETTE...MAYNARD...ARLINGTON...STRAWBERRY POINT...ELKADER...AND GARBER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM SATURDAY MORNING FOR NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THIS STORM WILL HAVE FREQUENT LIGHTNING. LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. DAS
Local storm report, Sep 3, 4:02 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 AM CDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TSTM WND GST BOSCOBEL 43.14N 90.70W
09/03/2011 E60 MPH GRANT WI TRAINED SPOTTER
SMALL TREE LIMBS BLOWN INTO THE ROAD.
&&
DASSpecial weather statement, Sep 3, 5:07 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 507 AM CDT SAT SEP 3 2011 WIZ061-031100- GRANT- 507 AM CDT SAT SEP 3 2011 AT 505 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR LANCASTER AND BURTON...MOVING EAST AT 35 MPH. WIND GUSTS OF UP TO 40 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... FENNIMORE...DICKEYVILLE...PLATTEVILLE AND CUBA CITY. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. DAS
Special weather statement, Sep 3, 7:42 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 742 AM CDT SAT SEP 3 2011 WIZ017-029-031345- CLARK-TAYLOR- 742 AM CDT SAT SEP 3 2011 AT 737 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM JUMP RIVER TO THORP...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 45 MPH AND SMALL HAIL MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... OWEN...OWEN...MEDFORD...CHELSEA AND WESTBORO. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. DAS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 12:54 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 66 min |
| Sep 3, 1:55 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 50 min |
| Sep 3, 2:53 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.